# SDR TRAX200800654

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,794 hours, 35,605 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMOKE WARNING ASSOCIATED WITH ELECTRICAL SMELL (NO ACTUAL SMOKE NOTED) TURING FINAL IN MGM, EMERGENCY DECLARED.  FLT 4224. REMOVED AND REPLACED RELAY 151WW AND 17WW, INSPECTED ALL CONTRACTORS RELAYS BEHIND F/O`S SEAT AND ALL AVIONICS RACKS.  FOUND BENT PIN ON AVIONICS SMOKE DETECTOR, STRAIGHTEN PIN, ALSO FOUND DUST INSIDE DETECTOR, CLEANED, PERFORMED GROUND ENG RUN WITH FULL LOADED ALL SYSTEMS OPS CHECK GOOD IAW AMM 26-15-00.  (B)
